Delta sets of numerical monoids are eventually periodic
By Scott T. Chapman, Rolf Hoyer, Nathan Kaplan. 2009
47 citations recorded by the source corpus.
Subfields: Algebra and Number Theory, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/6b1ef7f35c7b9da3fb776eec4196389cf290c1f3
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
- Felix Gotti
- David Llena
- Scott T. Chapman
- Marly Gotti
- Alfred Geroldinger
- Wolfgang A. Schmid
- Florian Kainrath
- W. Hassler
Citations in the corpus
- Factorization invariants of Puiseux monoids generated by geometric sequences (2019, background): “These two papers generated a flood of work in this area, from both the pure [1, 6, 7, 8, 10, 11, 12, 34] and the computational [3, 4, 13, 14] points of view.”
- On the delta set and the Betti elements of a BF-monoid (2012, background): “Moreover, the papers [2,5,9–11] all consider properties related to the Delta set (or (S)) of a numerical monoid S.”